as per Dr orders.three days after taking Livaquin I developed serve joint pain could hardly walk without really bad pain heels, elbows,knees and shoulders.was told by my reg Dr to go back to ER where the ER doctor verified livaquin induced tendinitis. non wt bearing, no heavy lifting bed/toilet/bed and no work for 2 weeks. I am still in pain,popping in (35/50) times in shoulders all day long just reaching over to drink juice and so loud a popping sound my husband can hear it across the room or next to me. Every time it does sharp pain and dull aching. it has been 8 days since er diagnosis and seeing my doctor every week.. I'm reading that this my last along time. I read everyone's comments and have any of you able to return to work??
I had diverticulitus a few years back and was treated with avelox same drug group as levaquin and the same side effects. I went back to work after about 3 weeks. I still had the pain and popping you have but it went away after about 2 months. They also gave me an anti-spasmodic drug called Bentyl it's oldr than the hills but helped the digestive problems. Hang in there it will get better slowly. Packard2046
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2013 • 2 answers
Levofloxacin - I took levaquin I pill for 5 days on the 5th day I could not walk or do anything with
Posted 28 Oct 2013 • 2 answers
Posted 16 Sep 2014 • 1 answer
Posted 5 Nov 2014 • 3 answers
Posted 6 Aug 2017 • 0 answers